# SDR DALA2018020600740

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKING FOUND ON THE RT OTBD SEAT TRACK FROM BS 1540 - 1600, RBL 45.  FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL I.  REMOVED, FABRICATED AND REPLACED THE SEAT TRACK SECTION IAW SRM 53-60-52, FIGURE 1.
